# SDR AMTA200401165

- Difficulty date: September 21, 2004
- Submitted: October 14, 2004
- Operation: Air carrier
- Aircraft: N552TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32586
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BULLNOSE EMERGENCY LIGHT AT SEAT 36 DEF INOPERATIVE.  FOUND CONNECTOR D42656 DISCONNECTED. RECONNECTED IAW WDM 33-51-15.  OPS CHECK GOOD IAW AMM 33-51-00-5.  (M)
